# SDR UALA2010092903597

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 49,546 hours, 5,989 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN DENT STA 740-760 S47L-S47R. MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED SKIN. HFEC-NO CRACK INDICATION. MFG AND INSTALL REPAIR PART IAW SRM.
